# SDR WVER2017051700018

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 28,875 hours, 23,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Part serial: NONE
- Condition: Corroded
- Location: Bs 533-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, BS 533 - 581, LBL 18.   REPAIRED IAW REO 670-53-00-343, REV M.
